# SDR VNAA2020072511101

- Difficulty date: July 24, 2020
- Submitted: July 26, 2020
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 13,004 hours, 11,775 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 165911
- Part serial: 7366
- Condition: Failed
- Location: Window Heat
- Part time: 20,732 hours, 16,263 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

CREW INITIALLY REPORTED TO THE DISPATCHER PACK SMELL IN THE COCKPIT. INFORMATION WAS LATER REVEALED THAT THE CREW DECLARED AN EMERGENCY DUE TO THE WINDSHIELD HEATING ELEMENT CRACKLING AND SPARKING. THE CREW REPORTED THE PROBLEM TO MAINTENANCE IN CLT HOWEVER DID NOT NOTIFY THE OCC. NO BRACE. NO SMOKE. REMOVED AND REPLACED CAPTAIN WINDSHIELD IAW CRJ 900 AMM 56-11-01-000/400-801-A01-PSA REV: C. REMOVED AND REPLACED C/A SIDE WINDSHIELD TEMP CONTROLLER IAW CRJ900AMM 30-41-06-000/400-801-CONFIGA01
